# SDR 03FDEA00577

- Difficulty date: April 22, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FOUND SHEAR TIE CRACKED AT BS 950D  LBL 6  WL 147.   REMOVED DAMAGED SHEAR TIE AT BS 950D  LBL 6  WL 147  FABRICATED, ALODINE, PRIMED   AND INSTALLED REPAIR IAW 53-10-4  FIG 15 AND FED EX EA 7-5310-69479.
